Skip to Main Content
Journal of Algebraic Geometry

Journal of Algebraic Geometry

Online ISSN 1534-7486; Print ISSN 1056-3911



On Huh’s conjectures for the polar degree

Authors: Dirk Siersma, Joseph Steenbrink and Mihai Tibăr
Journal: J. Algebraic Geom. 30 (2021), 189-203
Published electronically: December 16, 2019
MathSciNet review: 4233181
Full-text PDF

Abstract | References | Additional Information

Abstract: We prove a precise version of a general conjecture on the polar degree stated by June Huh. We confirm Huh’s conjectural list of all projective hypersurfaces with isolated singularities and polar degree equal to 2.

References [Enhancements On Off] (What's this?)


Additional Information

Dirk Siersma
Affiliation: Institute of Mathematics, Utrecht University, P.O. Box 80010, 3508 TA Utrecht, The Netherlands
MR Author ID: 161855

Joseph Steenbrink
Affiliation: IMAPP, Radboud University Nijmegen, Nijmegen, The Netherlands
MR Author ID: 166630

Mihai Tibăr
Affiliation: University Lille, CNRS, UMR 8524 - Laboratoire Paul Painlevé, F-59000 Lille, France

Received by editor(s): November 21, 2018
Received by editor(s) in revised form: April 4, 2019
Published electronically: December 16, 2019
Additional Notes: The first and third authors express their gratitude to the Mathematisches Forschungsinstitut Obewolfach for supporting this research project through the Research in Pairs program 2017 and acknowledge the support of the Labex CEMPI (ANR-11-LABX-0007-01)
Article copyright: © Copyright 2019 University Press, Inc.